Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Missed periods after having unprotected sex and taking Postinor. Chances of pregnancy?

hello my name is mariam i took postinol2 last month but my periods were normal just a day late,this month i was supposed to have my period on the 26th but nothing happened.i had sex(unprotected) got HCG done and it was negative and then i took postinol2 again after 14 hours could i be at risk of being pregnant or is it just the pill advice pliz am really stressed
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi Mariam,

You had unprotected sex and take postinor-2 after 14 hours, i.e. within the first 24 hours. Postinor-2 is an emergency contraceptive which prevents pregnancy even if taken after 72 hours.

However, the earlier you take it, the less the chances to get pregnant.

As your HCG result was negative, and you took 2 postinor-2 pills, then, no chances for pregnancy.

All the best and enjoy life!
Answered: Tue, 17 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor